Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas

ISSN: 1578-7303 (Print) 1579-1505 (Online)


The journal publishes, in English language only, high-quality Research Articles covering Algebra; Applied Mathematics; Computational Sciences; Geometry and Topology; Mathematical Analysis; Statistics and Operations Research. Also featured are Survey Articles in every mathematical field.
Bibliographic Data
1 volume per year, 4 issues per volume
approx. 1,200 pages per volume
Format: 15.5 x 23.5 cm
ISSN 1578-7303 (print)
ISSN 1579-1505 (electronic)

Browse Volumes & Issues